| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device ventec observed that the ventilator measured lower peep (positive end expiratory pressure) than set, and that its inspiratory pressure was dropping in between breaths.There was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was further evaluated by ventec where the reported issues of it measuring lower peep (positive end expiratory pressure) than set as well as low inspiratory pressure was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issues was the ift.